Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 122, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 8, 2005, 11:40 PM CDT for 4 counties in Kansas. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2005, 11:40 PM CDT (04:40 UTC)
- Expired
- Jun 9, 2005, 12:45 AM CDT
- In force
- 65 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Harvey County, KS, Kingman County, KS, Reno County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 43 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 11:48 PM CDT | HAIL 1 | 7 Se Hutchinson, KS | |
| Jun 9, 12:06 AM CDT | HAIL 1 | Pretty Prairie, KS | |
| Jun 9, 12:10 AM CDT | HAIL 0.75 | Park City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 8:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 4.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4205 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1538 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 090444
SVRICT
KSC079-095-155-173-090545-
/O.NEW.KICT.SV.W.0122.050609T0440Z-050609T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1140 PM CDT WED JUN 8 2005
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KINGMAN COUNTY IN SOUTH CENTRAL KANSAS.
NORTHERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.
RENO COUNTY IN SOUTH CENTRAL KANSAS.
HARVEY COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 1245 AM CDT.
* AT 1136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
KINGMAN TO ANDALE TO PARK CITY TO 12 MILES NORTHEAST OF PARK
CITY...MOVEMENT IS NEARLY STATIONARY, BUT THIS LINE WILL
EVENTUALLY SAG SOUTHWARD OVER THE NEXT HOUR. MANY INDIVIDUAL
STORMS WITHIN THIS LINE ARE TRAINING ACROSS THE SAME AREAS
WITHIN THIS LINE.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ABBYVILLE...ANDALE...ARLINGTON...BENTLEY...BUHLER...BURRTON...
CHENEY...CLEVELAND...COLWICH...CUNNINGHAM...GARDEN PLAIN...
GODDARD...HALSTEAD...HAVEN...HESSTON...HUTCHINSON...KECHI...
KINGMAN...LANGDON...MAIZE...MOUNT HOPE...MT VERNON...NASHVILLE...
NEWTON...NORTH NEWTON...NORWICH...PARK CITY...PARTRIDGE...
PENALOSA...PRETTY PRAIRIE...RAGO...SEDGWICK...SOUTH HUTCHINSON...
SPIVEY...TURON...VALLEY CENTER...WALTON...ZENDA...HUTCHINSON
AIRPORT...YODER...CHENEY LAKE...LAKE AFTON...MURDOCK...WEST WICHITA
THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
HAIL UP TO THE SIZE OF QUARTERS...AND ISOLATED WINDS TO 60 MPH
WILL BE POSSIBLE WITH THIS STORMS...VERY HEAVY RAINFALL...WHICH
MAY CAUSE LOCALIZED FLOODING...
THE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL.
LAT...LON 3738 9835 3739 9780 3748 9781 3784 9717
3816 9717 3814 9786 3788 9844 3739 9845
$$
SEDLOCK2 follow-up statements
000
WWUS53 KICT 090505
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1202 AM CDT THU JUN 9 2005
KSC079-095-155-173-090545-
/O.CON.KICT.SV.W.0122.000000T0000Z-050609T0545Z/
HARVEY KS-RENO KS-SEDGWICK KS-KINGMAN KS-
1202 AM CDT THU JUN 9 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR KINGMAN...NORTHERN
SEDGWICK...RENO AND HARVEY COUNTIES UNTIL 1245 AM CDT...
AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM KINGMAN TO 5 MILES SOUTHWEST OF
HALSTEAD TO 5 MILES WEST OF WHITEWATER. THESE STORMS WERE NEARLY
STATIONARY.
SEVERE THUNDERSTORMS WILL BE...
NEAR KINGMAN BY 1215 AM CDT.
NEAR VALLEY CENTER BY 1225 AM CDT.
NEAR PARK CITY BY 1230 AM CDT.
NEAR ANDALE BY 1235 AM CDT.
NEAR MAIZE BY 1240 AM CDT.
5 MILES NORTH OF WEST WICHITA BY 1245 AM CDT.
THE TOWNS OF BENTLEY...KECHI...CHENEY LAKE...MT VERNON...CLEVELAND...
MURDOCK AND SPIVEY ARE ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
LAT...LON 3738 9835 3739 9780 3748 9781 3784 9717
3816 9717 3814 9786 3788 9844 3739 9845
$$
COX000
WWUS53 KICT 090527
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1224 AM CDT THU JUN 9 2005
KSC079-095-155-173-090545-
/O.CON.KICT.SV.W.0122.000000T0000Z-050609T0545Z/
HARVEY KS-RENO KS-SEDGWICK KS-KINGMAN KS-
1224 AM CDT THU JUN 9 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR KINGMAN...NORTHERN
SEDGWICK...RENO AND HARVEY COUNTIES UNTIL 1245 AM CDT...
AT 1220 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF PRETTY PRAIRIE TO
7 MILES NORTHEAST OF PRETTY PRAIRIE TO MOUNT HOPE...AND WERE NEARLY
STATIONARY.
THE TOWNS OF PRETTY PRAIRIE...HAVEN...YODER...MOUNT HOPE AND BENTLEY
ARE IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
IN ADDITION...VERY HEAVY RAINFALL AND FLOODING IS LIKELY FROM THESE
SEVERE THUNDERSTORMS.
LAT...LON 3738 9835 3739 9780 3748 9781 3784 9717
3816 9717 3814 9786 3788 9844 3739 9845
$$
CARUSOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 10:16 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 8, 10:16 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE WICHITA KS 1016 PM CDT WED JUN 8 2005 .MESO UPDATE... CONVECTION CONTINUES ALONG THE FRONT BUT A SURGE SOUTHWARD HAS BEGUN TO TAKE PLACE OVER SOUTHEAST KS, AS A DEEP COLD POOL IS PUSHING ACTIVITY SOUTHWARD. WOULD EXPECT THE SAME SOUTHWARD SURGE TO EVENTUALLY OCCUR FOR CONVECTION CURRENTLY OVER SOUTH CENTRAL KS LATER ON. THE LOW LEVEL SOUTHERLY FLOW HAS BEEN INCREASING ON THE LAMONT AND NEODESHA PROFILERS. THIS WILL ONLY ENHANCE THE LOW LEVEL TRANSPORT OF RICH GULF MOISTURE INTO THE MCS. THE CONCERN IS THAT THE COLD POOL COULD BECOME DEEP ENOUGH AND BLOCK SOME OF THIS SOUTHERLY FLOW AS IT INCREASES DURING THE OVERNIGHT HOURS, THUS CREATING A POSSIBLE MESOSCALE BOUNDARY WHERE REDEVELOPMENT COULD OCCUR. POSSIBLY AFFECTING SOUTH CENTRAL KANSAS WITH PERSISTENT HEAVY RAINFALL DURING THE OVERNIGHT HRS ALONG THIS MESOSCALE BOUNDARY. WE WILL CONTINUE TO MONITOR THINGS FOR THIS POSSIBILITY. && JAKUB .PREV DISCUSSION... /ISSUED 302 PM CDT WED JUN 8 2005/ .DISCUSSION... FORECAST DISCUSSION... CONVECTIVE CHANCES/TRENDS AS WELL AS RAINFALL/POTENTIAL FLOODING.. EXTREME INSTABILITY EXISTS ACROSS PORTIONS OF THE FLINT HILLS AND SOUTHEAST KANSAS. SURFACE FRONT, FROM NEAR HUTCHINSON TO TOPEKA, WILL CONTINUE TO SAG SOUTH INTO SOUTH CENTRAL/EAST CENTRAL KANSAS THIS EVENING, AND PROVIDE FOCUS FOR RAPID/SEVERE STORM DEVELOPMENT. SHEAR MORE THAN ADEQUATE WITH HIGH CAPE FOR LARGE HAIL WITH SLIGHT POTENTIAL FOR SHORT-LIVED TORNADOES ALONG PREFERENTIAL BOUNDARIES. THE MAIN THREAT MAY WELL EVOLVE INTO HEAVY RAIN AND FLOODING, AS MUCH OF THIS AREA STILL RECOVERING FROM EXCESSIVE RAINS DURING THE PAST WEEK OR SO. ALTHOUGH THE ETA SEEMS TO HAVE RIGHT IDEA ON INITIAL CONVECTIVE DEVELOPMENT, AM NOT CONVINCED THAT LARGE SCALE ORGANIZED CONVECTION WILL PERSIST THROUGH MUCH OF THE NIGHT AS IT DEPICTS. THE GFS AND ETA BOTH SUGGEST ELEVATED FORCING AND INSTABILITY WILL DEVELOP/SHIFT NORTH INTO NORTH CENTRAL KANSAS AFTER MIDNIGHT, SO EXPECT THAT CONVECTION MAY RE-DEVELOP/EVOLVE NORTH INTO PORTIONS OF CENTRAL KANSAS DURING THE NIGHT. ALL SAID, WILL ISSUE FLOOD WATCH TONIGHT FOR AREAS MAINLY NORTH AND EAST OF A PARSONS TO NEWTON TO SALINA LINE. WILL MAINTAIN MODEST CHANCES FOR STORMS THROUGH THURSDAY NIGHT, THOUGH THIS COULD BE THE RELATIVE LULL BEFORE A MORE ORGANIZED SYSTEM AFFECTS THE AREA FRIDAY AFTERNOON INTO FRIDAY NIGHT. A MORE SIGNIFICANT SHORT-WAVE LOOKS TO EJECT NORTHEAST AT THAT TIME, WITH ASSOCIATED SURFACE LOW TRANSLATING ALONG BOUNDARY. THIS WILL PROVIDE THE NEEDED FOCUS AND LIFT FOR LARGER MESOSCALE CONVECTION, AFFECTING CENTRAL AND MOST PROBABLY SOUTHEAST KANSAS AS WELL. THIS OCCASIONALLY WET/STORMY PATTERN WILL CONTINUE THROUGH THE WEEKEND, WITH THE LATEST GFS NOW SUGGESTING CHANCES MAY CONTINUE AREA-WIDE INTO MONDAY. FOR NOW MADE LITTLE CHANGES BEYOND SUNDAY, THOUGH LATER SHIFTS MAY NEED TO MAKE SOME ADJUSTMENTS. DARMOFAL && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 71 93 71 90 / 30 20 30 40 HUTCHINSON 68 93 69 89 / 40 20 30 40 NEWTON 68 92 70 89 / 40 20 30 40 ELDORADO 70 92 71 89 / 40 20 30 40 WINFIELD-KWLD 73 93 73 92 / 30 20 30 40 RUSSELL 64 90 66 86 / 20 30 40 40 GREAT BEND 64 91 66 87 / 20 30 40 40 SALINA 68 92 70 89 / 60 30 40 40 MCPHERSON 68 92 69 89 / 60 30 40 40 COFFEYVILLE 72 90 72 88 / 30 20 30 30 CHANUTE 70 89 70 87 / 50 20 30 30 IOLA 69 89 70 87 / 60 20 30 30 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH IN EFFECT FROM 6 PM WEDNESDAY UNTIL 7 AM CDT THURSDAY FOR THE FOLLOWING ZONES...ALLEN...BUTLER...CHASE... ELK...GREENWOOD...HARVEY...MARION...MCPHERSON...NEOSHO... SALINE...WILSON...AND WOODSON. && 99/DARMOFAL
Hazardous weather outlook, Jun 8, 3:42 PM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 342 PM CDT WED JUN 8 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-091200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 342 PM CDT WED JUN 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING OVER PORTIONS OF THE FLINT HILLS AND SOUTHEAST KANSAS, MAINLY EAST OF A MARION TO WICHITA TO WELLINGTON LINE. ANY STORM THAT DEVELOPS IN THIS AREA WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL AND DAMAGING DOWNBURST WINDS. STORMS THAT ARE ABLE TO TRACK ALONG A SURFACE BOUNDARY WILL ALSO HAVE THE POTENTIAL TO PRODUCE A BRIEF TORNADO. SINCE SOIL MOISTURE IS HIGH AND GROUNDS NEARLY SATURATED FROM PREVIOUS RAINS, LOCATIONS THAT EXPERIENCE A STORM CAN ALSO LOOK FOR SOME LOCALIZED FLOODING. STORMS MAY LINGER OVER SOUTHEAST KANSAS TONIGHT, WITH ADDITIONAL THUNDERSTORMS POSSIBLY DEVELOPING NORTH OVER PORTIONS OF CENTRAL KANSAS. THOUGH THE RISK FOR SEVERE WEATHER IS EXPECTED TO DIMINISH, THE THREAT FOR HEAVY RAINFALL WILL CONTINUE THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN LOOKS TO BE IN STORE FOR THE ENTIRE REGION THURSDAY THROUGH THE WEEKEND. RICH GULF MOISTURE WILL REMAIN OVER THE AREA, AS A NEARLY STATIONARY FRONT POSITIONS ITSELF ACROSS KANSAS DURING THIS PERIOD. DAILY THUNDERSTORM ACTIVITY WILL MAINLY OCCUR FROM THE LATE AFTERNOON INTO THE OVERNIGHT TIME FRAME. SEVERE WEATHER CHANCES WILL BE POSSIBLE JUST ABOUT EVERY DAY. HEAVY RAINFALL CAUSING FLOODING ISSUES ACROSS CENTRAL AND SOUTHEAST KANSAS COULD BECOME THE GREATER HAZARD, ESPECIALLY FRIDAY EVENING INTO EARLY SATURDAY MORNING. PLEASE STAY TUNED FOR ADDITIONAL UPDATES AND FUTURE OUTLOOKS ON THIS ACTIVE WEATHER SCENARIO. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS ANTICIPATED THIS EVENING ACROSS PORTIONS OF THE FLINT HILLS AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM KED/CJ/LAWSON
In the hours before
Local storm report, Jun 8, 11:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1118 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM HAIL 4 E PRETTY PRAIRIE 37.78N 97.95W
06/08/2005 0.88 INCH RENO KS EMERGENCY MNGR
&&
BRWSpecial weather statement, Jun 8, 11:28 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1128 PM CDT WED JUN 8 2005 KSZ070-094-090530- ELK-GREENWOOD- 1128 PM CDT WED JUN 8 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR ELK AND GREENWOOD COUNTIES... AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF EUREKA TO 6 MILES NORTH OF FALL RIVER...AND MOVING SOUTH AT 20 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SEDLOCK
Local storm report, Jun 8, 11:29 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1129 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM FLASH FLOOD 2 NE ELBING 38.07N 97.10W
06/08/2005 BUTLER KS EMERGENCY MNGR
FLOODING REPORTED AT 150TH STREET ALONG HENRY CREEK. ROAD
IS CLOSED AT THAT POINT. MAJOR AMOUNT OF WATER BEING
REPORTED FLOWING OVER BRIDGE.
&&
BRWLocal storm report, Jun 8, 11:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1133 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM HAIL 3 SW HAVEN 37.87N 97.82W
06/08/2005 1.00 INCH RENO KS TRAINED SPOTTER
HAIL MAY BE LARGER BUT NOT SURE.
&&
BRWLocal storm report, Jun 8, 11:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1137 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM HAIL 6 E SEDGWICK 37.92N 97.32W
06/08/2005 1.50 INCH HARVEY KS AMATEUR RADIO
ON THE COUNTY LINE.
&&
BRWLocal storm report, Jun 8, 11:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1139 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM HAIL PRETTY PRAIRIE 37.78N 98.02W
06/08/2005 0.88 INCH RENO KS PUBLIC
&&
BRWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:22 PM CDT | Tornado Warning | ICT | Butler | 38 min |
| Jun 8, 7:30 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 60 min |
| Jun 8, 7:37 PM CDT | Flash Flood Warning | ICT | Butler, Marion | 4 hr |
| Jun 8, 7:50 PM CDT | Severe Thunderstorm Warning | ICT | Harvey | 55 min |
| Jun 8, 8:12 PM CDT | Tornado Warning | ICT | Harvey | 48 min |
| Jun 8, 8:25 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 65 min |
| Jun 8, 8:39 PM CDT | Severe Thunderstorm Warning | ICT | Harvey | 66 min |
| Jun 8, 8:48 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 57 min |
| Jun 8, 9:00 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion | 60 min |
| Jun 8, 9:09 PM CDT | Flash Flood Warning | ICT | Harvey | 4 hr |
| Jun 8, 9:42 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 63 min |
| Jun 8, 9:56 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion | 64 min |
| Jun 8, 10:22 PM CDT | Flash Flood Warning | ICT | Reno, Sedgwick | 6 hr |
| Jun 8, 10:40 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Reno, Sedgwick | 65 min |
| Jun 8, 11:28 PM CDT | Flash Flood Warning | ICT | Butler, Marion | 6 hr |
| Jun 8, 11:54 PM CDT | Flash Flood Warning | ICT | Chase | 6 hr |
| Jun 9, 12:16 AM CDT | Flash Flood Warning | ICT | Reno | 6 hr |
| Jun 9, 12:28 AM CDT | Flash Flood Warning | ICT | Harvey, Reno, Sedgwick | 6 hr |
| Jun 9, 12:43 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 59 min |
| Jun 9, 5:26 AM CDT | Flash Flood Warning | ICT | Butler, Marion | 6 hr |
| Jun 9, 6:30 AM CDT | Flash Flood Warning | ICT | Harvey, Sedgwick | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.